# SDR NSVA200600128

- Difficulty date: August 23, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N243CJ
- Make and model: Beech 1900D
- Aircraft serial: UE43
- Aircraft time: 21,296 hours, 33,005 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 700 FT LOUD BANG ON RT SIDE OF AIRCRAFT.  DECLARED EMERGENCY AND RETURNED TO FIELD.  RT PROP BLADE MISSING 3/4 OF EROSION GUARD AND ENTIRE PROP MAT.  REMOVED RT PROPELLER IAW BMM 61-20-00.  REMOVED PANELS AND HARDWARE ARE IN THE A/C CARGO COMPARTMENT.  CONTINUED ACTION FROM PREVIOUS LOG PAGE.  INSTALLED SERVICEABLE PROPELLER ON NR 2 ENG IAW COLGAN WORK CARD 61-10-00.  OPS CHECKS, LEAK CHECKS GOOD, P/N OFF HC-E4A-35 P/N ON HC-E4A-31, S/N OFF HJ1548, S/N ON HJ218.
